On the Γ-limit of singular perturbation problems with optimal profiles which are not one-dimensional. Part II: The lower bound

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

We construct the lower bound, in the spirit of Γ-convergence for some general classes of singular perturbation problems, with or without a prescribed differential constraint, of the form (Formula Presented.) for (Formula Presented.) such that (Formula Presented.), where the function F is nonnegative and A: ℝk×N → ℝm is a prescribed linear operator (for example, A:≡ 0, A · ▿v:= curl v and A · ▿v = divv). Furthermore, we study the cases where we can easily prove that this lower bound coincides with the upper bound obtained in [18]. In particular, we find the formula for the Γ-limit for a general class of anisotropic problems without a differential constraint (i.e., in the case A:≡ 0).

Original languageEnglish
Pages (from-to)359-398
Number of pages40
JournalIsrael Journal of Mathematics
Volume210
Issue number1
DOIs
StatePublished - 1 Sep 2015

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'On the Γ-limit of singular perturbation problems with optimal profiles which are not one-dimensional. Part II: The lower bound'. Together they form a unique fingerprint.

Cite this